Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On dual integral equations with trigonometric kernels


Author: R. P. Srivastav
Journal: Quart. Appl. Math. 35 (1978), 524-526
MSC: Primary 45F10
DOI: https://doi.org/10.1090/qam/463840
MathSciNet review: 463840
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Steiner, Randwert Abschnitte einer Klasse analytiseher Funktionen, Ann. Acad. Sci. Fenn. Ser. AI 356, 3-19 (1965)
  • [2] Antonio Steiner, Zum Mechanismus der Quasianalytizität gewisser Randfunktionen auf endlichen Intervallen, Ann. Acad. Sci. Fenn. Ser. A I No. 459 (1970), 33 (German). MR 0264085
  • [3] F, G. Tricomi, Integral equations, Interscience 1955, pp. 173-179
  • [4] Heinz Söhngen, Zur Theorie der endlichen Hilbert-Transformation, Math. Z. 60 (1954), 31–51 (German). MR 0061704, https://doi.org/10.1007/BF01187356

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45F10

Retrieve articles in all journals with MSC: 45F10


Additional Information

DOI: https://doi.org/10.1090/qam/463840
Article copyright: © Copyright 1978 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website